Browse "MA-Journal Papers(저널논문)" byAuthorAhn, JY

Showing results 1 to 2 of 2

1
Class numbers of some abelian extensions of rational function fields

Bae, Sung-Hanresearcher; Jung, HY; Ahn, JY, MATHEMATICS OF COMPUTATION, v.73, no.245, pp.377 - 386, 2003

2
Determinant formulas for class numbers in function fields

Jung, HY; Bae, Sung-Hanresearcher; Ahn, JY, MATHEMATICS OF COMPUTATION, v.74, no.250, pp.953 - 965, 2005

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0